The Recognition Theorem for Graded Lie Algebras in Prime Characteristic, Paperback / softback Book

The Recognition Theorem for Graded Lie Algebras in Prime Characteristic Paperback / softback

Part of the Memoirs of the American Mathematical Society series

Description

"Volume 197, number 920 (second of 5 numbers)."

Information

  • Format: Paperback / softback
  • Pages: 145 pages
  • Publisher: American Mathematical Society
  • Publication Date:
  • Category: Algebra
  • ISBN: 9780821842263

£74.95

£74.45

 
Free Home Delivery

on all orders

 
Pick up orders

from local bookshops

Also in the Memoirs of the American Mathematical Society series   |  View all